# SDR DALA2017030201693

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Bs 749
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL BS 749 INBD EDGE AT RT MLG INNER DOOR.  THE CHANNEL WAS REPAIRED IAW ETI-17-17-025, REV 5, AND ER/A 554172-14, REV ORIG.
